# SDR AWXA9600757

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD AT BS 294.5, WL 208, RBL 14 TO LBL 2.  REPAIRED FLOORBEAM UPPER CHORD IAW, SRM 53-10-51.
